The isomorphism relation on countable torsion free abelian groups

Volume 175 / 2002

Greg Hjorth Fundamenta Mathematicae 175 (2002), 241-257 MSC: Primary 03E15. DOI: 10.4064/fm175-3-2

Abstract

The isomorphism relation on countable torsion free abelian groups is non-Borel.

Authors

  • Greg Hjorth6363 MSB, Mathematics
    UCLA
    Los Angeles, CA 90095-1555, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image